MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 050-87212
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer.A supplemental report will be filed upon completion of the manufacturer's investigation.
 
Event or Problem Description
A peritoneal dialysis patient reported that the cycler displayed the patient line is blocked message.The patient confirmed that all clamps were open and there was no kinks, air bubbles or fibrin in the tubing.The patient noticed that the blue pin of the connecter had been pushed in.The patient swapped out the connector for a new one.Once the patient pressed ok, it was noted that fluid was leaking from the connector.
 
Additional Manufacturer Narrative
The device was not returned to the manufacturer for physical evaluation and the failure mode cannot be confirmed.However, an investigation of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.All device history records (dhr) are reviewed and released according to the dhr review checklist and release procedure.A device is not released if it does not meet requirements or is nonconforming.In addition, the device record review confirmed the labeling, material, and process controls were within specification.
 
Event or Problem Description

Brand Name
LIBERTY CYCLER SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key6866776
Report Number8030665-2017-00695
Device Sequence Number1227647
Product Code FKX
UDI-Device Identifier00840861100804
UDI-Public00840861100804
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K904806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number050-87212
Was Device Available for Evaluation? No
Device AgeMO
Event Location Home
Initial Date Received by Manufacturer 08/18/2017
Supplement Date Received by Manufacturer09/29/2017
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1